On the cyclic homology of monomial relation algebras

Kiyoshi Igusa, Dan Zacharia

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

A finite dimensional monomial relation algebra has finite global dimension if and only if the relative cyclic homology of its radical is equal to zero.

Original languageEnglish (US)
Pages (from-to)502-521
Number of pages20
JournalJournal of Algebra
Volume151
Issue number2
DOIs
StatePublished - Oct 1 1992

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On the cyclic homology of monomial relation algebras'. Together they form a unique fingerprint.

  • Cite this